MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT281412
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001); Separation Problem (4043)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6.Code c19: a review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis, however, the delivery catheter was sent to gore for analysis.Further information will be provided.E2402- was used to cover the delivery system broke off.The cause of problem is unknown.It was reported that the patient's anatomy was angled but well within the gore instructions for use (ifu) - approximately 60 degrees.E2403- was used to cover that the patient tolerated the procedure.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2026, the patient underwent endovascular procedure using a gore® excluder® conformable aaa endoprosthesis device to treat an abdominal aortic aneurysm.A gore® dryseal flex introducer sheath was used for access.It was reported that there was no difficulty noted upon advancing the device.Reportedly, during withdrawal of the delivery system, approximately 10cm of the most proximal segment of the delivery system broke off.The cause of problem is unknown.It was reported that the patient's anatomy was angled but well within the gore instructions for use (ifu) - approximately 60 degrees.There was slight resistance felt when withdrawing the delivery system.Then the resistance was gone, and the delivery system came out but the olive and approximately 8cm of the delivery catheter was left in the patient.The segment remained on the aortic wire and was safely retrieved via snaring.No sheath damage was noticed.There was a 16fr gore® dryseal flex introducer sheath.The sheath was removed and exchanged for upsized to a 22fr dryseal flex introducer sheath to ease removal.The delivery system was successfully removed and no patient impact.The case was completed successfully.The angulation feature was not used in this case.It was reported that the device was used according to the gore instructions for use (ifu).The patient tolerated the procedure.
 
Additional Manufacturer Narrative
D9: the device was returned for analysis.H6.Code c19: a review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis, however, the delivery catheter was sent to gore for analysis.The delivery catheter evaluation is in process.Further information will be provided.E2402- was used to cover the delivery system broke off.The cause of problem is unknown.It was reported that the patient's anatomy was angled but well within the gore instructions for use (ifu) - approximately 60 degrees.E2403- was used to cover that the patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6.Code c19: a review of manufacturing records of the device indicated the lot met pre-release specifications.The device remains implanted and is not available for analysis, however, the delivery catheter was sent to gore for analysis.Further information will be provided.E2402: was used to cover the delivery system broke off.The cause of problem is unknown.It was reported that the patient's anatomy was angled but well within the gore instructions for use (ifu) - approximately 60 degrees.E2403: was used to cover that the patient tolerated the procedure.C23: the delivery catheter was returned for engineering analysis.The gore® excluder® conformable aaa endoprosthesis device was fully deployed and not returned.The leading tip was the correct size and orientation.Additionally, the leading tip was undamaged.The observation that ¿there was resistance as the tip of the delivery system was being pulled through the tip of the 16fr dryseal sheath¿ is consistent with the findings from the evaluation.The cause for the leading tip getting caught on the introducer sheath could not be determined with the available information.No manufacturing deficiency was identified on the returned gore® excluder® conformable aaa endoprosthesis.This type of event will continue to be monitored.The risk management file for gore® excluder® conformable aaa endoprosthesis was reviewed and determined to be accurate and complete in relation to this complaint.No update is required.An assessment was completed to determine if the findings warrant consideration for a capa, scar, and/or fir.It was determined that no action is required.The reported failure mode that the leading end of the catheter separated was confirmed through an evaluation of the returned device.In addition, the findings from the evaluation are consistent with the report that resistance was felt during removal.Damage was observed on the trailing end of the leading tip indicating the delivery catheter got caught during removal; however, it was reported that no sheath damage was noticed, so it¿s unknown what the leading tip was caught on.Further, there were no observed bond failures, and elongation was observed on the inner member indicating excessive force resulting in a tensile failure.The gore® excluder® conformable aaa endoprosthesis instructions for use (ifu) instructs the user to stop and assess the cause if resistance is felt and to withdraw the delivery catheter and introducer sheath together if appropriate.The cause of the delivery catheter getting caught cannot be established with the available information, and the cause of the leading end separation is attributed to excessive force after resistance was felt.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24329430
Report Number3007284313-2026-04571
Device Sequence Number11965162
Product Code MIH
UDI-Device Identifier00733132651054
UDI-Public(01)00733132651054(17)280831
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT281412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by ManufacturerNot provided
03/18/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/03/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown